# SDR 03FDEA00380

- Difficulty date: April 3, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310
- Aircraft serial: 283
- Aircraft time: 34,627 hours, 17,136 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Rib
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PYLON HYD CASE DRAIN LINE HAS ELONGATED HOLE THRU FRAME AT RIB 20 AND HAS   CHAFED THRU ADJACENT ANGLE.      R & R STRAP, RIB AND DOUBLER PER IAW SRM 51-40-21
